# SDR DHL2003804537

- Difficulty date: February 19, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 7075
- Condition: Cracked
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM  REF N/R 2660; iterim repair on fwd lwr. corner of the aft pax entry door ref srm53-2-0 pgs. 125/126 fig. 18 sheet 2m  (major repair)  corr: performed major repair iaw srm53-2-0 fig 18 , removed interim  repair from aft pax entry door fwd. lwr. corner iaw srm51-1-21  pg. 1 , cleaned , treated , and primed area iaw srm51-1-8b, fabricated filler(7075-t6al .125) + doubler (7075t6al .090)  tripler(7075t6.125 iaw srm53-2-0 fig 18 cleaned , treated and primed iaw srm51-1-8b, installed filler, doubler and triplerwith conicle washers iaw srm53-2-0 fig 18 , srm51-1-21 pg 1  ,.srm51-1-20d pg 9 , srm51-1-26 pg.1 srm51-1-15 pg.1
